Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/28075

Title: Lyapunov spectrum of Markov and Euclid trees
Authors: Spalding, Kathryn
Veselov, A.P.
Issue Date: 2017
Publisher: © IOP Publishing and London Mathematical Society
Citation: SPALDING, K. and VESELOV, A.P., 2017. Lyapunov spectrum of Markov and Euclid trees. Nonlinearity, 30(12), pp. 4428-4453.
Abstract: © 2017 IOP Publishing Ltd & London Mathematical Society. We study the Lyapunov exponents Λ(x) for Markov dynamics as a function of path determined by x ∈ ℝP 1 on a binary planar tree, describing the Markov triples and their 'tropical' version-Euclid triples. We show that the corresponding Lyapunov spectrum is [0, ln φ], where φ is the golden ratio, and prove that on the MarkovHurwitz set X of the most irrational numbers the corresponding function Λ X is monotonically increasing and in the Farey parametrization is convex.
Description: This paper is in closed access until 9th Nov 2018.
Sponsor: The work of K.S. was supported by the EPSRC as part of PhD study at Loughborough.
Version: Accepted for publication
DOI: 10.1088/1361-6544/aa88ff
URI: https://dspace.lboro.ac.uk/2134/28075
Publisher Link: https://doi.org/10.1088/1361-6544/aa88ff
ISSN: 0951-7715
Appears in Collections:Closed Access (Maths)

Files associated with this item:

File Description SizeFormat
LM-spectrum-Revised.pdfAccepted version3.61 MBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.